# SDR TWAA9906702

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 17L CRACKED AT STA 965.  REPLACED LONGERON PER SRM 53-02 FIG 18 AND LONGERON IDENTIFICATION 53-11-3.  LONGERON REPLACED FROM STA 950 TO 996.
